# SDR 29GA2019021100001

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,471 hours, 40,672 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 2a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0093, EMERGENCY LIGHT STRIP LOCATED BELOW SEAT 2A IS HANGING LOOSE BY THE WIRES. SECURED EMERGENCY LIGHT STRIP IAW SAAB 340 AMM 33-50-20-04 (E) (2)(J).  OPS CHECK GOOD.
